# SDR MEX2003457

- Difficulty date: February 10, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N162PL
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Engine: Pwa JT8D219
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Out Of Trim
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 494 - MID-MEX - AFTER LEFT ENGINE STARTING WITH N2 BELOW MINIMUMS, SL 22 DEGREES CELSIUS AND 54 PERCENT OF N2, REMAINING IN VALUES OF 46 PERCENT AND 470 DEGREES CELSIUS OF EGT.  STARTING VALVE WAS CLOSED STILL REMAINING BELOW MINIMUM SAME VALVES.  RIGGING AND TRIMMING PROCEDURE WAS PERFORMED IAW MM 71-00-00.  (M)
